Int. J. of Wireless and Mobile Computing   »   2016 Vol.11, No.2

 

 

Title: Reduction dimension and simplification of packet rules base on genetic algorithm

 

Authors: Zelin Wang; Shuixia Hao

 

Addresses:
Department of Computer Science and Technology, Nantong University, Nantong, Jiangsu, China
Department of Mathematics and Statistics, Jiangsu Normal University, Xuzhou, Jiangsu, China

 

Abstract: Network transmitting device performance depends on the efficiency of packet matching algorithm. Network equipment using the traditional algorithms for the core software cannot do line speed forwarding packet. A new packet matching algorithm is proposed in this paper, which uses an evolutionary algorithm to reduce the dimension of data packet of network. In the process of dimension reduction, the rules in the rule base are simplified. Numerical experiments show that this algorithm can effectively improve the overall performance of the packet matching.

 

Keywords: genetic algorithms; packet matching; reduction dimension; packet rules; data packets; networks.

 

DOI: 10.1504/IJWMC.2016.10001104

 

Int. J. of Wireless and Mobile Computing, 2016 Vol.11, No.2, pp.112 - 116

 

Submission date: 06 May 2016
Date of acceptance: 01 Sep 2016
Available online: 02 Nov 2016

 

 

Editors Full text accessAccess for SubscribersPurchase this articleComment on this article